Alert archive / New York / Small Craft Advisories in 2013
Small Craft Advisory 72, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Aug 1, 2013, 10:16 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Aug 1, 2013, 10:16 AM EDT (14:16 UTC)
- Expired
- Aug 1, 2013, 10:38 PM EDT
- In force
- 12 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
421 WHUS71 KBUF 011416 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1016 AM EDT THU AUG 1 2013 LEZ040-041-012230- /O.NEW.KBUF.SC.Y.0072.130801T1416Z-130802T0300Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1016 AM EDT THU AUG 1 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
770 WHUS71 KBUF 011920 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 320 PM EDT THU AUG 1 2013 LEZ040-041-020300- /O.CON.KBUF.SC.Y.0072.000000T0000Z-130802T0300Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 320 PM EDT THU AUG 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...WEST 20 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
576 WHUS71 KBUF 012335 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 735 PM EDT THU AUG 1 2013 LEZ040-041-020745- /O.CON.KBUF.SC.Y.0072.000000T0000Z-130802T0300Z/ /O.NEW.KBUF.SC.Y.0073.130802T1500Z-130803T0300Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 735 PM EDT THU AUG 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 11 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 11 PM EDT FRIDAY. * WINDS...WEST TO SOUTHWEST 15 TO 20 KNOTS THIS EVENING AND AGAIN FRIDAY AND FRIDAY EVENING. * WAVES...3 TO 5 FEET THIS EVENING AND AGAIN FRIDAY AND FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
620 WHUS71 KBUF 020238 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1038 PM EDT THU AUG 1 2013 LEZ040-041-021045- /O.CAN.KBUF.SC.Y.0072.000000T0000Z-130802T0300Z/ /O.CON.KBUF.SC.Y.0073.130802T1500Z-130803T0300Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1038 PM EDT THU AUG 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM EDT FRIDAY... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Aug 1, 6:45 AM EDT, 3 hours 31 minutes earlier.
Area forecast discussion, Aug 1, 6:45 AM EDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 645 AM EDT THU AUG 1 2013 .SYNOPSIS... SHOWERS AND SCATTERED THUNDERSTORMS WILL OVERSPREAD THE REGION TODAY AS A COLD FRONT CROSSES THE REGION. LINGERING MOISTURE AND SOMEWHAT UNSTABLE AIR BEHIND THE FRONT MAY BRING A FEW MORE WIDELY SCATTERED SHOWERS ON FRIDAY. BELOW AVERAGE TEMPERATURES WILL LAST THROUGH THE WEEKEND AND INTO AT LEAST EARLY NEXT WEEK. && .NEAR TERM /THROUGH FRIDAY/... THE LATEST SURFACE MAP SHOWS LOW PRESSURE CENTERED JUST WEST OF LAKE ONTARIO WITH ITS TRAILING COLD FRONT STRETCHING SOUTH ACROSS LAKE ERIE AND EASTERN OHIO. ADDITIONAL LIFT IS BEING GENERATED BY THE WELL DEFINED MID LEVEL SHORT WAVE THAT IS MOVING ACROSS LAKE ERIE. A RATHER SOLID AREA OF SHOWERS AND SCATTERED THUNDERSTORMS FORMING AHEAD OF THE FRONT HAS REACHED WESTERN NEW YORK AND THE GENESEE VALLEY. AS THE MID LEVEL SHORT WAVE AND SURFACE LOW TRACK NORTH OF LAKE ONTARIO LATER THIS MORNING...THE COLD FRONT WILL CONTINUE TO INTERACT WITH ABUNDANT LOW LEVEL MOISTURE THAT IS ADVECTING NORTH FROM THE OHIO VALLEY. THIS WILL KEEP THE SHOWERS INTACT AS THE FRONT PUSHED EAST ACROSS THE FINGER LAKES AND NORTH COUNTRY. THE BIGGEST IMPACT FROM THE RAIN WILL OCCUR THIS MORNING ACROSS WESTERN NEW YORK AND THE GENESEE VALLEY...WHILE PCPN LINGERS THROUGH MID AFTERNOON FARTHER TO THE EAST. EXPECT BASIN AVERAGE RAINFALL TOTALS TO RANGE FROM A QUARTER TO THIRD OF AN INCH IN MOST LOCATIONS... ALTHOUGH ANY EMBEDDED CONVECTION WILL PRODUCE LOCALLY HIGHER AMOUNTS. FOLLOWING THE END OF THE SHOWERS LATER THIS MORNING IN THE WEST...EXPECT A FEW BREAKS OF SUNSHINE ALTHOUGH LINGERING LOW LEVEL MOISTURE AND COOLING TEMPS ALOFT WILL LIKELY PRODUCE PLENTY OF CUMULUS DURING THE AFTERNOON. TONIGHT...THE DEEPER MOISTURE WILL CONTINUE TO PULL OFF TO THE EAST AS THE COLD FRONT SLIDES OFF THE EAST COAST. HOWEVER...ANOTHER SHORT WAVE...CURRENTLY PUSHING INTO THE NORTHERN PLAINS...WILL ROUND THE BASE OF THE DEEPENING UPPER LEVEL TROUGH AND CROSS NEW YORK STATE OVERNIGHT. THE LIFT ASSOCIATED WITH THIS IMPULSE WILL GENERATE A FEW MORE SHOWERS...ALTHOUGH MOST OF THE PCPN SHOULD END BY DAYBREAK FRIDAY AS THE SHORT WAVE ENERGY HEADS NORTH TOWARD SOUTHERN QUEBEC. TEMPERATURES TODAY WILL RANGE THROUGH THE 70S AND IT WILL FEEL A LITTLE HUMID WITH DEWPOINTS EXPECTED TO RISE INTO THE LOWER AND MID 60S. && .SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/... AN UPPER LEVEL LOW WILL REMAIN PARKED ACROSS HUDSON BAY THROUGH THE PERIOD. THIS WILL SPIN A SERIES OF SHORTWAVES ACROSS OUR REGION. FOR FRIDAY...THE FIRST SHORTWAVE WILL BRING A CHANCE OF SHOWERS DURING THE AFTERNOON HOURS WITH MARGINAL CAPES. AIR ALOFT WILL DROP TO ABOUT +9C AT 850 MB WHICH WILL RESULT IN MODEST LAKE INDUCED INSTABILITY. DURING THE DAY WILL ENHANCE MOISTURE...THEN FOR FRIDAY NIGHT IT WILL BE MARGINALLY COOL ENOUGH ALOFT FOR LAKE EFFECT RAIN SHOWERS. THE MOST NOTEWORTHY MODEL DIFFERENCES COME ON SATURDAY...AS THE 00Z NAM LIFTS WEAK FRONTAL BOUNDARY NORTHWARD INTO OUR SOUTHERN TIER. MOST OTHER MODEL GUIDANCE INCLUDING THE ECWMF/GFS/UKMET AND SREF ENSEMBLE FORECAST ANOTHER SHORTWAVE TO CLIP NORTHERN PORTIONS WHICH WILL HELP KEEP THIS BOUNDARY FURTHER SOUTH. FOLLOWING A CONSENSUS FORECAST WILL ONLY GIVE MINIMAL WEIGHT TO THE 00Z NAM SOLUTION...WITH LOW CHANCE POPS ON SATURDAY FOR BOTH THE FRONT AND GLANCING SHORTWAVE. EITHER WAY...A MORE SIGNIFICANT SHORTWAVE IS FORECAST TO DROP ACROSS THE REGION SATURDAY NIGHT...WHICH WILL LOWER 850 MB TEMPERATURES TO AROUND +8C. ALTHOUGH A SLIGHTLY DRIER AIR MASS...COOLER TEMPERATURES ALOFT WILL BRING ANOTHER CHANCE FOR LAKE EFFECT RAIN SHOWERS ON SATURDAY NIGHT. TEMPERATURES BOTH DAYS WILL AVERAGE JUST BELOW NORMAL WITH HIGHS IN THE 70S...AND NIGHTTIME LOWS DROPPING BACK INTO THE 50S...WITH AROUND 60 ALONG THE LAKESHORE PLAINS. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... TEMPERATURES ARE EXPECTED TO REMAIN BELOW NORMAL THROUGH THIS TIME PERIOD...WITH AN AMPLIFIED PATTERN CONSISTING OF A RIDGE ACROSS THE WEST AND TROUGH ACROSS THE EAST. VARIOUS SHORTWAVES RIDING THROUGH THIS TROUGH WILL BRING CHANCES OF PRECIPITATION. ON SUNDAY MODEL CONSENSUS IS NOW TO BRING A SHORTWAVE TROUGH DROPPING FROM NEAR THE NORTHERN GREAT LAKES AND ACROSS OUR REGION. WITH ANOTHER SHOT OF COLD AIR WITH THIS SHORT WAVE...AROUND 6 TO 7C AT 850 HPA...CREATING STEEP LOW LEVEL LAPSE RATES...COMBINED WITH THE PASSAGE OF THE SHORTWAVE A CHANCE OF SHOWERS WILL BE POSSIBLE SUNDAY. WILL HAVE THE GREATEST CHANCE ACROSS LAKE ONTARIO AND THE NORTH COUNTRY WHERE THE STEEPER LAPSE RATES AND GREATER HEIGHT FALLS WILL BE FOUND. THE COOL POOL OF AIR ALOFT WILL ALSO CREATE A MOSTLY CLOUDY DAY WITH COOL AFTERNOON TEMPERATURES. WITH NOT MUCH SUNSHINE SUNDAY HIGHS WILL ONLY CLIMB INTO THE UPPER 60S TO LOWER 70S ACROSS THE REGION. HIGH PRESSURE WILL START TO BUILD INTO THE REGION SUNDAY NIGHT AND PUSH DRIER AIR ACROSS THE REGION. THIS DRIER AIR COUPLED WITH THE LOSS OF DAYTIME HEATING AND THE SUBSIDENCE BEHIND THE SHORTWAVE WILL BRING AN END TO THE SHOWERS AND ALLOW FOR SOME CLEARING SKIES....ESPECIALLY ACROSS WNY. WINDS WILL VEER TO NORTHWEST WHICH WITH THE UPSLOPE FLOW MAY LINGER LOW CLOUDS ACROSS THE WNY...AND THIS WILL MAKE FOR A LITTLE BIT OF UNCERTAINTY TO OVERNIGHT LOWS. TOTAL CLEARING WILL ALLOW FOR A VERY CHILLY NIGHT WITH MANY AREAS DROPPING DOWN INTO THE 40S...WITH ONLY AROUND 50 NEAR THE LAKESHORES. FOR NOW LEAVE SOME LOW CLOUDS IN THE GRIDS OVERNIGHT AND NOT GO QUITE AS COLD AS WHAT A COMPLETE CLEARING NIGHT WOULD GIVE US. THE OTHER CONCERN FOR SUNDAY NIGHT WILL BE LAKE EFFECT CLOUDS AND POSSIBLE LIGHT SHOWERS SOUTHEAST OF LAKE ONTARIO. WITH A CHILLY 8C 850 HPA AIR CROSSING THE LAKE SOME LAKE EFFECT CLOUDS AND PERHAPS EVEN A LIGHT SHOWER IS POSSIBLE...THOUGH SYNOPTIC MOISTURE IS LACKING AND WILL HOLD POPS SOUTHEAST OF LAKE ONTARIO TO LOW CHANCE. ON MONDAY SOME BACKING TO THE WINDS AS HIGH PRESSURE DROPS JUST TO THE SOUTH OF THE REGION WILL ALLOW FOR CLEARING SKIES. CLOUDS WILL BE MOST PLENTIFUL ACROSS THE NORTH COUNTRY CLOSER TO THE UPPER LEVEL LOW...AND IN FACT THERE MAY EVEN STILL BE A SHOWER THIS DAY...SO WILL HAVE A LOW CHANCE POP ACROSS THIS REGION. HIGHS MONDAY WILL LIKELY BE A COUPLE DEGREES WARMER THAN SUNDAY WITH THE ADDITIONAL SUNSHINE...AND NOT AS COOL TEMPERATURES ALOFT. HIGHS WILL REACH BACK INTO THE 70S ACROSS THE REGION...COOLEST ACROSS THE NORTH COUNTRY WHERE SOME CLOUDINESS MAY LINGER. ANOTHER SHORTWAVE WILL RIDE ALONG THE WESTERN PERIPHERY OF THIS UPPER LEVEL TROUGH AND DROP ACROSS THE GREAT LAKES REGION TUESDAY AND WEDNESDAY. THIS WILL BRING ADDITIONAL CHANCES FOR SHOWERS...WITH TEMPERATURES REMAINING COOL. && .AVIATION /12Z THURSDAY THROUGH MONDAY/... SHOWERS AND SCATTERED THUNDERSTORMS OVER WESTERN NEW YORK AND THE GENESEE VALLEY WILL CONTINUE TO MOVE TO THE EAST THIS MORNING AS THE COLD FRONT INTERACTS WITH INCREASING LOW LEVEL MOISTURE. MAINLY VFR CONDITIONS AHEAD OF THE FRONT WILL LOWER TO MVFR OR IFR AT TIMES AS POCKETS OF MODERATE TO HEAVY RAIN ACCOMPANY THE FRONT. MVFR TO IFR CONDITIONS WILL PREVAIL ACROSS THE SOUTHERN TIER THIS MORNING. UPSTREAM OBSERVATIONS BEHIND THE COLD FRONT SHOW MVFR TO IFR CIGS OVER MICHIGAN. BASED ON THIS TREND...EXPECT MORE WIDESPREAD MVFR TO IFR CONDITIONS TO DEVELOP ACROSS OUR AREA AND LINGER FOR A FEW HOURS BEHIND THE FRONT. AS THE STEADIER SHOWERS PULL AWAY LATER THIS MORNING AND DURING THE AFTERNOON...EXPECT CONDITIONS TO GRADUALLY IMPROVE TO VFR NORTH OF THE SOUTHERN TIER. AT KART...EXPECT A SIMILAR TREND JUST A FEW HOURS LATER...WITH THE BULK OF THE RAIN AND POTENTIAL FOR LOWER CIGS/VSBY COMING FROM MID MORNING THROUGH MID AFTERNOON. OUTLOOK... FRIDAY AND SATURDAY...MAINLY VFR WITH A SMALL CHANCE OF SHOWERS. SUNDAY AND MONDAY...VFR. && .MARINE... A COLD FRONT WILL PUSH EAST ACROSS THE LOWER LAKES TODAY AND GENERATE SHOWERS AND SCATTERED THUNDERSTORMS. BEHIND THE FRONT...THE WINDS WILL SWITCH TO THE SOUTHWEST AND PICK UP A BIT...BUT CONDITIONS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA. HOWEVER...ANY PASSING THUNDERSTORM COULD GENERATE LOCALLY HIGHER WIND AND WAVES. THE PRESSURE GRADIENT BETWEEN BETWEEN A SURFACE HIGH OVER THE MIDDLE ATLANTIC STATES AND LOW PRESSURE PUSHING ACROSS HUDSON BAY WILL CAUSE WESTERLY WINDS TO PICK UP MORE ON FRIDAY. AS A RESULT...WIND AND WAVES MAY REACH SMALL CRAFT ADVISORY CRITERIA ALONG THE EASTERN SHORES OF BOTH LAKES FRIDAY AFTERNOON. COOLER AIR CROSSING THE LAKES MAY RESULT IN WATERSPOUTS FRIDAY INTO THE WEEKEND. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...TJP NEAR TERM...TJP SHORT TERM...APFFEL LONG TERM...APFFEL/THOMAS AVIATION...TJP MARINE...TJP
Hazardous weather outlook, Aug 1, 4:58 AM EDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 458 AM EDT THU AUG 1 2013 NYZ001>008-010>014-019>021-085-020900- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 458 AM EDT THU AUG 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ040-041-LOZ042>045-062>065-020900- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 458 AM EDT THU AUG 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF WATERSPOUTS FRIDAY AFTERNOON THROUGH SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-LOZ030-SLZ022-024-020900- UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 458 AM EDT THU AUG 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 4:36 PM EDT | Special Weather Statement | BUF | Niagara | 39 min |
| Aug 1, 7:35 PM EDT | Small Craft Advisory | BUF | 32 hr |
Nearby
Small Craft Advisories in New York, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.